Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.

6 Issues per year


IMPACT FACTOR 2017: 0.662

CiteScore 2017: 0.71

SCImago Journal Rank (SJR) 2017: 0.302
Source Normalized Impact per Paper (SNIP) 2017: 0.929

Mathematical Citation Quotient (MCQ) 2017: 0.13

Online
ISSN
1569-3988
See all formats and pricing
More options …
Volume 6, Issue 4

Issues

On formulae for roots of cubic equation

V. I. LEBEDEV
Published Online: 2009-11-19 | DOI: https://doi.org/10.1515/rnam.1991.6.4.315

About the article

Published Online: 2009-11-19

Published in Print:


Citation Information: Russian Journal of Numerical Analysis and Mathematical Modelling, Volume 6, Issue 4, Pages 315–324, ISSN (Online) 1569-3988, ISSN (Print) 0927-6467, DOI: https://doi.org/10.1515/rnam.1991.6.4.315.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kamel Al-Khaled
Journal of Interdisciplinary Mathematics, 2000, Volume 3, Number 2-3, Page 149
[2]
G. I. Kurchenkova and V. I. Lebedev
Computational Mathematics and Mathematical Physics, 2007, Volume 47, Number 6, Page 962

Comments (0)

Please log in or register to comment.
Log in